MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke · 1994

[Pituitary apoplexy after injection of pituitary-hormone releasing hormones].

Haakens K, Frey H M, Haug E

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Pituitary apoplexy often occurs spontaneously in adenomas. A few cases have been reported after testing anterior pituitary function by means of intravenous injections of a mixture of gonadotropin-releasing hormone and thyrotropin-releasing hormone, or gonadotropin-releasing hormone alone. In these cases the development of visual field defects has necessitated surgical intervention, which confirmed pituitary apoplexy. We describe a patient with a pituitary macroadenoma. He developed symptoms and signs of pituitary apoplexy immediately after intravenous injection of a mixture of hypothalamic releasing hormones. His visual fields remained normal, and he recovered spontaneously.

Для цитирования: Haakens K, Frey H M, Haug E. [Pituitary apoplexy after injection of pituitary-hormone releasing hormones].. Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.